×

Found 1,219 Documents (Results 1–100)

100
MathJax

Dynamics of kink-soliton solutions of the \((2+1)\)-dimensional sine-Gordon equation. (English. Russian original) Zbl 1486.81102

Theor. Math. Phys. 210, No. 1, 68-84 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 80-98 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Higher order scheme for sine-Gordon equation in nonlinear non-homogeneous media. (English) Zbl 1466.65155

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 465-474 (2020).
PDF BibTeX XML Cite

Nonlinear model of deformation of crystalline media allowing for martensitic transformations: plane deformation. (English. Russian original) Zbl 1457.74160

Mech. Solids 54, No. 5, 797-806 (2019); translation from Prikl. Mat. Mekh. 83, No. 2, 303-313 (2019).
MSC:  74N05 74E15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification